# SDR DALA2022112207510

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CORROSION FLOOR BEAM LOCATED Y1456 FR35 TO FR36 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED Y1456 FR35 TO FR36 IN PASSENGER CABIN (SSI 532134) AS PER A330 SRM 51-42-11-801 AND A330 SRM 51-72-11-911 AND DWG F53276401. (2506568)
